# SDR A6WA200840586

- Difficulty date: September 4, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,839 hours, 11,934 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Deteriorated
- Location: Apu Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK BELOW APU. FOUND APU FUEL SUPPLY LINE O-RING DETERIORATED. REMOVED AND REPLACED APU FUEL LINE O-RING IAW AMM 49-31-01-420-001. NO LEAKS. OK FOR SERVICE. (K)
